MAUDE Adverse Event Report: BIO-RAD LABORATORIES,INC BIOPLEX 2200 ANTI-CCP REAGENT PACK

BIO-RAD LABORATORIES,INC BIOPLEX 2200 ANTI-CCP REAGENT PACK
Model Number BIOPLEX 2200 ANTI-CCP REAGENT PACK
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Bio-rad laboratories has received reports of discrepant results with lot no.301481 from four customers performing lot-to-lot validation against previous lots.Internal testing at bio-rad has demonstrated that lot no.301481 exhibits a reduction in specificity (potential for false positive results).There were no reported adverse event with this lot.However,false positive anti-ccp results could lead to incorrect diagnosis of rheumatoid arthritis and unnecessary medical treatment.
 
Additional Manufacturer Narrative
Bio-rad laboratories has received reports of discrepant results with lot no.301481 from four customers performing lot-to-lot validation against previous lots.Internal testing at bio-rad has demonstrated that lot no.301481 exhibits a reduction in specificity.The bias was observed on the low end of the assay range and none of the false positive results observed exceeded 9 u/ml (3x cut-off).This reduction in specificity may lead to an increase in the number of false positives and could lead to incorrect diagnosis of rheumatoid arthritis and unnecessary medical treatment.

Brand Name
BIOPLEX 2200 ANTI-CCP REAGENT PACK
Common Device Name
BIOPLEX 2200 ANTI-CCP
Manufacturer (Section D)
BIO-RAD LABORATORIES,INC
4000 alfred nobel dr
hercules 94547
Manufacturer (Section G)
BIO-RAD LABORATORIES, INC
14620 ne north woodinville way
woodinville WA 98072
Manufacturer Contact
ragu muniandy
5500 e second st
benicia, CA 94547
5107415812
MDR Report Key16422988
Report Number1000135116-2023-00001
Device Sequence Number5685251
Product Code NHX
UDI-Device Identifier00847865000857
UDI-Public00847865000857
Combination Product (Y/N)N
PMA/510(K) Number
K093954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Recall,Notification
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberBIOPLEX 2200 ANTI-CCP REAGENT PACK
Device Catalogue Number665-3250
Device Lot Number301481
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown